JournalsjemsVol. 24, No. 9pp. 3055–3057

Erratum to “Uniform boundary controllability and homogenization of wave equations”

  • Fanghua Lin

    New York University, USA
  • Zhongwei Shen

    University of Kentucky, Lexington, USA
Erratum to “Uniform boundary controllability and homogenization of wave equations” cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

This erratum corrects the statements and proofs of Theorems 1.1 and 1.2 of [J. Eur. Math. Soc. 24, 3031–3053 (2022)].

Cite this article

Fanghua Lin, Zhongwei Shen, Erratum to “Uniform boundary controllability and homogenization of wave equations”. J. Eur. Math. Soc. 24 (2022), no. 9, pp. 3055–3057

DOI 10.4171/JEMS/1261